# SDR 2008UALA02124

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,271 hours, 8,925 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LANDING GEAR DOOR AND TAILSKID INDICATIONS.  NO FAULT FOUND.
